Indiana, 2011

Hail in Indiana, August 7, 2011

August 7, 2011 · NWS LOT · 1 event in 1 county or zone

A couple isolated but strong thunderstorms develop during the mid to late morning hours of August 7th.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
1

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS LOT wrote it up.

A couple isolated but strong thunderstorms develop during the mid to late morning hours of August 7th.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Chicago, IL wrote its last area forecast discussion before the first event at Aug 7, 10:25 AM EST, 15 minutes earlier.

Area forecast discussion, Aug 7, 10:25 AM EST, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
1025 AM CDT SUN AUG 7 2011

.DISCUSSION...
328 AM CDT

...THE MAIN CONCERNS WILL BE WITH THE POTENTIAL FOR SEVERE CONVECTION
TODAY...

AREAS OF CONVECTION ARE ALREADY UNDERWAY ACROSS PORTIONS OF WI
SOUTHWESTWARD INTO NORTHERN IOWA ALONG THE COLD FRONT. ADDITIONAL
CONVECTION...IN THE FORM OF A FORWARD PROPAGATING MCS HAS NOW
ENTERED PORTIONS OF NORTHWESTERN IL. THIS MCS HAS BEEN SHOWING
SIGNS OF WEAKENING OVER THE PAST ONE TO TWO HOURS AS CLOUD TOPS HAVE
WARMED. THE REMNANTS OF THIS MCS WILL MOVE ACROSS THE SOUTHERN TWO
THIRDS OF THE CWA EARLY THIS MORNING. SOME GUSTY WINDS ARE POSSIBLE
WITH THIS LINE.

THIS ACTIVITY WILL ADD SOME COMPLICATION TO THIS AFTERNOONS THREAT
FOR SEVERE STORMS. HOWEVER...THE PREFRONTAL ATMOSPHERE WILL BE PRIME
FOR THUNDERSTORM DEVELOPMENT LATER THIS MORNING INTO THE AFTERNOON.
THE ONLY QUESTION IS WHAT IMPACTS THIS DYING MCS WILL HAVE OVER MY
AREA. IT APPEARS THAT ALTHOUGH THIS MCS WILL SPREAD SOME CLOUD COVER
ACROSS THE AREA EARLY THIS MORNING...SATELLITE TRENDS HAVE SHOWN THAT
RAPID DECENT BEHIND THE SYSTEM HAS RESULTED IN A DECAY IN THE CLOUDS
AFTER ITS PASSAGE. THIS SHOULD RESULT IN DECREASING CLOUDS ACROSS MY
AREA BY MID TO LATE MORNING. ASSUMING THIS DOES
OCCUR...THUNDERSTORMS SHOULD HAVE NO PROBLEM REDEVELOPING THIS
AFTERNOON AS SURFACE HEATING SHOULD ALLOW FOR THE PREFRONTAL
ATMOSPHERE TO BECOME MODERATELY UNSTABLE...ESPECIALLY ALONG AND
SOUTH OF I-80 WHERE MLCAPES AROUND 2500 J/KG ARE EXPECTED. DEEP
LAYER SHEAR IS ALSO EXPECTED TO REMAIN IN THE 35 TO 40 KT RANGE AS A
MID LEVEL JET REMAINS IN PLACE. HOWEVER...BUFFER SOUNDINGS
INDICATE A FAIRLY UNIDIRECTIONAL SHEAR PROFILE ALONG WITH A LARGE
AMOUNT OF DRY AIR IN THE MID LEVELS. THIS SHOULD TEND TO FAVOR
FORWARD PROPAGATING SEGMENTS WITH STRONG WINDS BEING THE MAIN SEVERE
THREAT.

THIS ACTIVITY SHOULD END BY EARLY EVENING AS THE COLD
FRONT PUSHES THROUGH THE AREA. THIS SHOULD END THE THREAT FOR
CONVECTION AREA WIDE THIS EVENING. HOWEVER...ADDITIONAL CONVECTION
IS EXPECTED TO DEVELOP ACROSS THE CENTRAL PLAINS EASTWARD ACROSS THE
MID MISSOURI VALLEY LATER TONIGHT IN ASSOCIATION WITH ANOTHER MID
LEVEL DISTURBANCE RACING THROUGH THE QUASI ZONAL FLOW ALOFT. THIS WILL
LIKELY LEAD TO ANOTHER NOCTURNAL MCS THAT SHOULD TRANSITION EASTWARD
ACROSS MISSOURI AND WEST CENTRAL ILLINOIS BY EARLY MONDAY MORNING.
REMNANTS OF THIS MCS MAY IMPACT THE SOUTHERN SECTIONS OF MY CWA ON
MONDAY. THEREFORE I ADDED SOME CHANCE POPS THERE TO ACCOUNT FOR
THIS. HOWEVER...THE NORTHERN 2/3 RDS OF THE AREA SHOULD ESCAPE THIS
ROUND OF CONVECTION AS HIGH PRESSURE BRIEFLY GREETS THE REGION.

BY MONDAY NIGHT A STRONGER MID LEVEL DISTURBANCE WILL PUSH ACROSS
THE UPPER MISSISSIPPI VALLEY. THIS SHOULD SUPPORT AN AREA OF LOW
PRESSURE THAT WILL PUSH ANOTHER COLD FRONT ACROSS THE AREA BY
TUESDAY. THIS COULD RESULT IN ANOTHER ROUND OF CONVECTION FOR MY
AREA MONDAY NIGHT INTO TUESDAY.

BEHIND THIS FRONT...A COUPLE OF QUIET AND COOL DAYS ARE EXPECTED AS
A LARGE COOL DOME OF HIGH PRESSURE SETS UP ACROSS THE REGION.
TEMPERATURES WILL LIKELY BE IN THE 70S TO NEAR 80.

MORE UNSETTLED WEATHER LOOKS TO SET UP BY FRIDAY AS THE UPPER LEVEL
PATTERN BEGINS TO AMPLIFY IN RESPONSE A BLOCKING RIDGE SETTING UP
ACROSS THE NORTH PACIFIC REGION. THIS SHOULD ALONG ANOTHER
SIGNIFICANT DISTURBANCE TO DIG ACROSS THE EASTERN HALF OF THE
COUNTY. THIS COULD BRING YET ANOTHER ROUND OF STORMS TO THE REGION.

KJB

&&

.AVIATION...

//ORD AND MDW CONCERNS...UPDATED 15Z...

* END OF SHRA/TSRA THIS MORNING.

* POTENTIAL FOR NEW TSRA DEVELOPMENT ALONG COLD FRONT THIS AFTRN.

* POSSIBLE LOW STRATUS/CIGS AFT 06Z TONIGHT.

BMD

//DISCUSSION...UPDATED 15Z...

AREA OF SHOWERS AND THUNDERSTORMS CONTINUES TO PUSH AWAY FROM
CHICAGO AREA TERMINALS WITH LINGERING SHOWERS POSSIBLE OVER THE
NEXT HOUR. COLD FRONT STILL POSITIONED TO THE NORTHWEST OF THE
FORECAST AREA MAY CAUSE REDEVELOPMENT THIS AFTERNOON...HOWEVER DUE
TO THIS MORNINGS ACTIVITY...THERE IS A DISTINCT POSSIBILITY THE
FRONT MAY COME THROUGH WITH LITTLE FANFARE. OPTED TO REMOVE TEMPO
TSRA FOR THIS AFTERNOON...BUT DID KEEP VCSH WITH CB UNTIL MORE
CONFIDENCE IS GAINED IN DRY FROPA. BMD

PREVIOUS DISCUSSION...

LOCAL RADAR HAS CONTINUED TO INDICATE SHRA/TSRA DEVELOPMENT ACROSS
SOUTHERN WISCONSIN AND REMAIN JUST NORTH OF ILLINOIS. A WEAK
FRONTAL BOUNDARY CONTINUES TO SLOWLY SAG SOUTHEAST TOWARDS
NORTHERN IL...HOWEVER IT IS BEGINNING TO SLOW WHICH MEANS
SHRA/TSRA COULD DEVELOP SLIGHTLY EARLIER. RUC GUIDANCE HAS
CONTINUED TO INDICATE A TIME OF 18-20Z FOR CONVECTIVE INITATION
OVER NORTHERN IL/NORTHWEST IN...AND POSSIBLY A VCSH A COUPLE HOURS
PRIOR. BASED ON THE LOW CONFIDENCE ON ONSET OF SHRA/TSRA HAVE
OPTED TO UTILIZE A VCSH AT 15Z AND THEN TEMPO GROUP AT 19-22Z FOR
THE BETTER TIMING OF TSRA. BASED ON THE ENVIRONMENTAL CONDS IT
APPEARS THE MAIN THREATS WILL BE LINE SEGMENTS THAT MAY PRODUCE
STRONG GUSTY WINDS. SOME OF THESE STORMS COULD REACH SEVERE
LIMITS. WINDS WILL REMAIN SW/W PRIOR TO THE FRONTAL PASSAGE...THEN
VEER NW/N. HIGH PRESSURE WILL SLOWLY BUILD IN BEHIND THE
FRONT...HOWEVER IT DOES NOT APPEAR TO HAVE SIGNIFICANT DRY AIR.
THUS VSBYS COULD DROP WITH FOG FORMATION LATE TONIGHT INTO EARLY
MONDAY MORNING.

BEACHLER

//ORD AND MDW CONFIDENCE...UPDATED 15Z...

* LOW CONFIDENCE ON CONVECTIVE EVOLUTION THIS AFTERNOON WITH COLD
  FRONT.

* MEDIUM-HIGH CONFIDENCE ON ALL OTHER TAF ELEMENTS.

BMD

//OUTLOOK FOR ORD/MDW FOR 00Z TUESDAY-12Z SUNDAY...UPDATED 12Z...

MONDAY NIGHT...VFR. SLIGHT CHC SHRA/TSRA.
TUESDAY...VFR. CHC SHRA/TSRA.
WEDNESDAY THROUGH THURSDAY...VFR.
FRIDAY THROUGH SATURDAY...VFR. CHC SHRA/TSRA.

BEACHLER

&&

.MARINE...
256 AM CDT

GUIDANCE HAS CONTINUED TO FAVOR A WEAKER SOLUTION TO THE LOW
PRESSURE SYSTEM THAT PUSHES INTO THE GREAT LAKES REGION THIS
EVENING. EARLIER SOLUTIONS WERE SUGGESTING STRONGER WINDS AND THE
TREND OF LATE HAS BEEN WITH A MUCH WEAKER SYSTEM...WHICH WILL
ULTIMATELY RESULT IN MUCH LIGHTER WINDS. PRIOR TO A FRONTAL BOUNDARY
SLIDING THROUGH THE REGION THIS AFTN/EVE...WINDS WILL BE LIGHT
FROM THE WEST. AS THE FRONT APPROACHES FROM THE NORTHWEST...THE
PRESSURE GRADIENT WILL STEADILY INCREASE AND WINDS WILL VEER TO
THE NORTHWEST THIS EVENING INCREASING TO 10 TO 20 KT. HIGH
PRESSURE WILL THEN BUILD INTO THE UPPER MIDWEST SLOWLY SLIDING
INTO THE WESTERN GREAT LAKES MONDAY...AND ALLOWING THE TIGHT
PRESSURE GRADIENT TO WEAKEN. THIS WILL ALLOW LIGHT NORTHEAST/EAST
WINDS TO DEVELOP.

THEN ANOTHER LOW PRESSURE DEVELOPS OVER SASKATCHEWAN AND SLIDES
SOUTHEAST INTO THE NORTHERN GREAT LAKES TUESDAY. PRESSURE GRADIENT
TIGHTENS YET AGAIN WITH THIS SECOND LOW PRESSURE...AND BUMPS WINDS
UP FROM THE NORTHWEST TUE NGT/WED.

BEACHLER

&&

.LOT WATCHES/WARNINGS/ADVISORIES...
IL...NONE.
IN...NONE.
LM...NONE.
&&
Hazardous weather outlook, Aug 7, 4:34 AM EST, 6 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
434 AM CDT SUN AUG 7 2011

ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019-
080945-
WINNEBAGO-BOONE-MCHENRY-LAKE ILLINOIS-OGLE-LEE-DE KALB-KANE-
DUPAGE-COOK-LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON-
IROQUOIS-FORD-LAKE INDIANA-PORTER-NEWTON-JASPER-BENTON-
434 AM CDT SUN AUG 7 2011 /534 AM EDT SUN AUG 7 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL ILLINOIS...
NORTHEAST ILLINOIS AND NORTHWEST INDIANA.

.DAY ONE...TODAY AND TONIGHT.

 WEATHER HAZARDS EXPECTED:

 THUNDERSTORMS...A FEW MAY PRODUCE:
 STRONG DAMAGING WIND GUSTS IN EXCESS OF 60 MPH.
 FREQUENT LIGHTNING.

AREAS AFFECTED AND TIMING:

  A LINE OF THUNDERSTORMS CURRENTLY MOVING ACROSS PORTIONS OF
  NORTH CENTRAL ILLINOIS WILL PROGRESS EASTWARD AND AFFECT AREAS
  ALONG AND SOUTH OF INTERSTATE 88 EARLY THIS MORNING. ADDITIONAL
  THUNDERSTORMS ARE EXPECTED TO DEVELOP LATER THIS MORNING INTO
  THE AFTERNOON. THESE STORMS WILL BE POSSIBLE ACROSS MUCH OF
  NORTHERN ILLINOIS AND NORTHWEST INDIANA.

 DISCUSSION:

  A COLD FRONT WILL MOVE ACROSS NORTHERN ILLINOIS AND NORTHWEST
  INDIANA LATER TODAY. THIS FRONT IS EXPECTED TO INTERACT WITH A
  MODERATELY UNSTABLE ATMOSPHERE ACROSS THE AREA...LEADING TO THE
  DEVELOPMENT OF ADDITIONAL STRONG TO SEVERE THUNDERSTORMS BY THIS
  AFTERNOON. HOWEVER...UNCERTAINTY REMAINS REGARDING THE EVOLUTION
  OF THE THUNDERSTORMS THIS AFTERNOON. CURRENT INDICATIONS ARE
  THAT STORMS DEVELOPING ALONG THE COLD FRONT MAY DEVELOP INTO A
  LINE AND POTENTIALLY LEAD TO SOME STRONG DAMAGING WINDS ACROSS
  PORTIONS OF NORTHERN ILLINOIS AND NORTHWEST INDIANA.
  ALTHOUGH MUCH OF THE AREA HAS A THREAT FOR SEVERE THUNDERSTORMS
  TODAY...IT APPEARS THE HIGHEST THREAT FOR STRONG WINDS WILL BE
  ALONG AND SOUTH OF THE INTERSTATE 80 CORRIDOR.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

ADDITIONAL ROUNDS OF THUNDERSTORMS ARE POSSIBLE ON MONDAY SOUTH
OF THE KANKAKEE AND ILLINOIS RIVERS. MONDAY NIGHT THROUGH TUESDAY
AND AGAIN FRIDAY THROUGH SATURDAY...THUNDERSTORMS ARE POSSIBLE
AREA WIDE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY.

&&

COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO
WEBPAGE: WEATHER.GOV/CHICAGO

LMZ740>745-080945-
WINTHROP HARBOR TO WILMETTE HARBOR-
WILMETTE HARBOR TO NORTHERLY ISLAND-
NORTHERLY ISLAND TO CALUMET HARBOR-CALUMET HARBOR TO GARY-
GARY TO BURNS HARBOR-BURNS HARBOR TO MICHIGAN CITY-
434 AM CDT SUN AUG 7 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ILLINOIS NEARSHORE
WATERS OF LAKE MICHIGAN AND THE INDIANA NEARSHORE WATERS OF LAKE
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORMS ARE POSSIBLE TODAY AND TONIGHT. SOME STORMS MAY
PRODUCE WIND GUSTS IN EXCESS OF 35 KT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THERE IS A CHANCE OF THUNDERSTORMS...MONDAY NIGHT THROUGH TUESDAY
AND AGAIN FRIDAY THROUGH SATURDAY.

&&

COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO
WEBPAGE: WEATHER.GOV/CHICAGO

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-080945-
LAKE MICHIGAN FROM MICHIGAN CITY IN TO ST. JOSEPH MI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM SEUL CHOIX POINT TO ROCK ISLAND PASSAGE 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN SOUTH OF A LINE FROM SEUL CHOIX POINT TO THE
MACKINAC BRIDGE AND NORTH OF A LINE FROM CHARLEVOIX MI TO SOUTH
FOX ISLAND 5 NM OFFSHORE-
LAKE MICHIGAN FROM CHARLEVOIX TO POINT BETSIE MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM POINT BETSIE TO MANISTEE MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY TO TWO RIVERS WI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM TWO RIVERS TO SHEBOYGAN WI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM SHEBOYGAN TO PORT WASHINGTON WI 5 NM OFFSHORE
TO MID LAKE-
LAKE MICHIGAN FROM PORT WASHINGTON TO NORTH POINT LIGHT WI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM NORTH POINT LIGHT TO WIND POINT WI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WIND POINT WI TO WINTHROP HARBOR IL 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WINTHROP HARBOR TO WILMETTE HARBOR IL 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WILMETTE HARBOR IL TO MICHIGAN CITY IN 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM PENTWATER TO MANISTEE MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM WHITEHALL TO PENTWATER MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM GRAND HAVEN TO WHITEHALL MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM HOLLAND TO GRAND HAVEN MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM SOUTH HAVEN TO HOLLAND MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM ST. JOSEPH TO SOUTH HAVEN MI 5 NM OFFSHORE TO
MID LAKE-
434 AM CDT SUN AUG 7 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE OPEN WATERS OF LAKE
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORMS ARE POSSIBLE TODAY AND TONIGHT. SOME STORMS MAY
PRODUCE WIND GUSTS IN EXCESS OF 35 KT ACROSS THE SOUTH HALF OF THE
LAKE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THERE ARE PERIODIC CHANCES OF THUNDERSTORMS ACROSS LAKE
MICHIGAN MONDAY NIGHT THROUGH TUESDAY AND AGAIN FRIDAY THROUGH
SATURDAY.

&&

COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO
WEBPAGE: WEATHER.GOV/CHICAGO

KJB

In the hours before

Special weather statement, Aug 7, 9:08 AM EST, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
908 AM CDT SUN AUG 7 2011

ILZ005-006-012>014-071515-
COOK IL-DUPAGE IL-KANE IL-LAKE IL-MCHENRY IL-
908 AM CDT SUN AUG 7 2011

...SPECIAL WEATHER STATEMENT...

AT 907 AM...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG
THUNDERSTORM NEAR HOFFMAN ESTATES...MOVING EAST AT 20 MPH.

WINDS UP TO 50 MPH...ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
  HOFFMAN ESTATES...    INVERNESS...          STREAMWOOD...
  BARRINGTON...         HANOVER PARK...       ROLLING MEADOWS...
  SCHAUMBURG...         PALATINE...           ROSELLE...
  MEDINAH...            MOUNT PROSPECT...     ELK GROVE VILLAGE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND.  SEEK SHELTER IN A STURDY STRUCTURE UNTIL
THIS STORM HAS PASSED.

LAT...LON 4213 8773 4206 8766 4203 8766 4197 8764
      4197 8763 4195 8763 4191 8762 4190 8760
      4188 8761 4186 8760 4185 8760 4200 8827
      4218 8822

RATZER
Local storm report, Aug 7, 9:20 AM EST, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
920 AM CDT SUN AUG 07 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0917 AM     TSTM WND GST     ROLLING MEADOWS         42.08N 88.03W
08/07/2011  E40 MPH          COOK               IL   TRAINED SPOTTER

            ESTIMATED 40 MPH WIND WITH PEA SIZED HAIL.

&&

RATZER

The radar

The Chicago radar (KLOT), 123 km away, was scanning. The volume nearest the first event began at 15:40 UTC.

Open the radar archive at this moment

Event by event

1 hail. Local standard time, as filed.

Hail, Benton

When
August 7, 10:40 AM EST
Where
Benton County, 2 mi E of Wadena
Measured
0.88 in hail
Reported by
Emergency Manager
Coordinates
40.700, -87.232

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Indiana in 2011Every state in 2011This day in weather historyWarnings in Indiana, August 2011

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 339804.